# SDR DALA2021041602238

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CRACK INDICATION ON FRAME 16 LH IN HOLE C OF INSPECTION AREA LOCATED AT LEVEL OF DOOR STOP FITTING 7 AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ER/A #554956-14AD PRI REV. 0, REV.1, REV.2 AND ER/A #554956-14AD REV.B SECTION IV. (1782630)
